MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION

COOPERSURGICAL, INC. LEEP PRECISION
Model Number LP-10-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is investigating the reported conditon.
 
Event or Problem Description
Additional complaint in ref to (b)(4) second patient incident.Report forwarded by customer service representative trumbull.I got a call from (b)(6) medical center, (b)(4).Their account number is (b)(6).They have the leep precision.The unit is not working correctly and two patients were burned.The serial number is (b)(4).It turns out that is part of the recall.Leep precision intg sys lp-10-120 (b)(4).
 
Additional Manufacturer Narrative
Distribution history: this complaint unit was manufactured at csi on 01/13/2015 under wo#'s (b)(4) and shipped on 04/27/2015.Manufacturing record review: dhr's (b)(4) were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the unit was returned.Visual evaluation: complaint unit was identified as a recall unit and processed accordingly.No additional evaluation is required as the issue has already identified this unit as a potentially affected.Functional evaluation: complaint unit was identified as a recall unit and processed accordingly.No additional evaluation is required as the issue has already identified this unit as a potentially affected unit.Root cause: the failure mode on other units was determined to be due to a lack of isolation from the cut signal when operating the coag function.This unit has been identified as a recall unit.Pertaining to the complaint for burnt leg: the unit was repaired and tested with no indication the patient pad testing was suspect.No other information is available but a potential contributing factor may lay in the set up at the time of use or how well the pad was secured to the patient leg.Correction and/or corrective action: the units' board was updated to the latest revision, tested to specifications and returned to the customer.Additional corrections in regard to capa 744 was the release of (b)(4), updating a test procedure, reworking relevant units in wip and recall (b)(4) was initiated.
 
Event or Problem Description
No additional information.1216677-2022-00160-1 leep precision intg sys lp-10-120 e-complaint- (b)(4).

Brand Name
LEEP PRECISION
Common Device Name
LEEP PRECISION
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull VA 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, VA 06611
4752651665
MDR Report Key14515747
Report Number1216677-2022-00160
Device Sequence Number3626025
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown